메뉴 건너뛰기




Volumn 38, Issue 5, 1999, Pages 1493-1520

Statistical properties of the odd binomial states with dynamical applications

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0033243540     PISSN: 00207748     EISSN: None     Source Type: Journal    
DOI: 10.1023/A:1026649317872     Document Type: Article
Times cited : (15)

References (30)
  • 13
    • 0008039151 scopus 로고
    • 12. M. Brune, S. Haroche, V. Lefevre, J. M. Raimond, and N. Zagury, Phys. Rev. Lett. 65, 976 ( 1990); Phys. Rev. A 45, 5193 (1992).
    • (1992) Phys. Rev. A , vol.45 , pp. 5193
  • 29
    • 0009263002 scopus 로고
    • Ph.D. thesis, University of Manchester, unpublished
    • 28. S. S. Hassan, Ph.D. thesis, University of Manchester (1976), unpublished.
    • (1976)
    • Hassan, S.S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.